# SDR AWXA200400026

- Difficulty date: January 9, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 22,975 hours, 8,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Zone 263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION HAD A BATTERY TEST FAULT AT AFT LT EMERGENCY POWER SUPPLY UNIT (13WL).  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT AFT LT EMERGENCY POWER SUPPLY UNIT (13WL), OPERATIONAL CHECK WAS GOOD.
